# SDR SIMA200613702

- Difficulty date: May 15, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 672
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A NOISE IN THE NOSE GEAR DOORS WITH NO COCKPIT INDICATION.  REMOVED AND REPLACED LEFT NOSE LANDING GEAR DOOR ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
